DocumentCode :
1166337
Title :
State-equation formulation for multiport networks
Author :
Saeks, Richard
Volume :
17
Issue :
1
fYear :
1970
fDate :
2/1/1970 12:00:00 AM
Firstpage :
67
Lastpage :
74
Abstract :
Explicit formulas are obtained for the state equations of a network in terms of those of its (linear or nonlinear) multiport components and the network graph. Increased generality and simplicity is obtained through the use of the scattering formalism. This allows the inclusion of most nonpathological components without the impedance-admittance hybridization that greatly complicates the common RLC formulations. In both the linear and nonlinear cases a simple test for the existence of state equations is obtained in terms of the properties of a linear memoryless "subnetwork."
Keywords :
Multiport networks; Network topology; State-space methods; Capacitors; Circuit theory; Current measurement; Differential equations; H infinity control; Inductors; Scattering; Sufficient conditions; Tree graphs; Voltage;
fLanguage :
English
Journal_Title :
Circuit Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9324
Type :
jour
DOI :
10.1109/TCT.1970.1083055
Filename :
1083055
Link To Document :
بازگشت